MathSciNet Relay Station
MathSciNet bibliographic data
MR1716272 (2000h:57063) 57R70 (57M27 57Q10 57R57)
Hutchings, Michael; Lee, Yi-Jen Circle-valued Morse theory and Reidemeister torsion. Geom. Topol. 3 (1999), 369–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement